# SDR ASAA2019021728206

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 39,650 hours, 11,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EXIT SIGN NEAR R-2 DOOR NEEDS TO BE REPLACED. IT WILL NOT STAY ATTACHED TO THE WALL. GROUNDED - YES. REMOVED AND REPLACED EMER LIGHT BASE ASSY ON R-2 DOOR (LOWER LIGHT ASSY) IAW AMM 33-51-01. OPS CHECK GOOD. OK FOR SERVICE.
